# SDR EIA2007166

- Difficulty date: September 17, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL, RT UPPER AT APPROX STA 280 HAS CORROSION BELOW AND UNDER STANDOFF.  REMOVED CORROSION UNDER LINES SUPPORT (WEB) STA 280 RT WL 190 FOUND TO BE OUT OF LIMITS PER B747 SRM 53-30-01 AND 51-10-01.  CUT OUT CORRODED SECTION AND INSTALLED REPAIR DOUBLER AND FILLER PER B747 SRM 53-10-04 PG 707-711AND SRM 51-30-02 PG 2-9.
